# SDR ASOA201201074

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN FS 559+80 TO FS 559+112 AT STR 23R.  REMOVED LIGHT CORROSION IAW  SRM 51-21-06.
